# SDR FDKA200708432

- Difficulty date: August 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 15,887 hours, 15,090 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Oil Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6195 BUF (0444 PHX LCL) - ABORTED T/O DUE TO E-2 OIL IMPENDING BYPASS MESSAGE.  MX FOUND OIL IMPENDING BYPASS INDICATOR C/P DISCONNECTED.  RECONNECTED C/P, RAN ENGINE, NO OIL DEBRIS MESSAGE IN CMC.  OPS GOOD.
